Pseudomembranous colitis effect of Amoxicillin

We have 760 consumer reports for Amoxicillin. Pseudomembranous colitis effect occurred in 1%.

Patients statistics on Pseudomembranous colitis side effect for Amoxicillin

Female
Male

Average weight in Lbs
137.42
176.37

Average height in Ft
5′ 4″
5′ 9″

Average age
44
48

Amoxicillin Circle Diagram 5 consumers of 760 reported about Pseudomembranous colitis

  1. Gladys M. Horner says:
    3.5 rating

    Amoxicillin for Otitis; Bronchitis (acute)

    Diarrhea started after 3 days of amoxicillin, and painful abdominal cramps started on the 4th day. On the 6th day mucous diarrhea permeated with blood. Family doctor sent me to the hospital, diagnosis: pseudomembranous colitis.

  2. Patrick M. Satterfield says:
    3.5 rating

    Amoxicillin for Sinusitis

    Drug Clavamox 200; Active ingredient amoxicillin + clavulonic acid drug ampicillin 1g i.v. -] First intake wg. Sinusitis After the 3rd day of administration:.) Gastrointestinal bleeding (tarry stools), in front of it yellow discolored, soft stool. .) Red, punctate rash on thighs and legs. .) Back pain.) Cardiac arrhythmia and respiratory problems.) Dizziness, drowsiness and blurred vision Slow dissipation of side effects after about 1.5 months -] Second ingestion wg. Wisdom tooth extraction (twilight sleep, administration intravenously, without my knowledge and without my consent). All the above-mentioned side effects to a greater extent.) Increase in transaminases after one month.) In the first two weeks, hallucinations and confusion.) Antibiotic-associated colitis.) Partial Loss of the sense of smell and taste Very slow lessening of the side effects, after four months not yet Complaints free.

  3. Craig A. Gil says:
    4.0 rating

    The cause of taking clindamycin was toothache. My dentist rubbed it on me until the appointment with the oral surgeon. After taking 3 days I got stomach ache and a fungus. Afterwards, I discarded the medication. 6 days after the operation I got pain again, according to the doctor. maybe a small inflammation, prescribed me this amoxicillin. After the consumption of the packaging (10 pieces – say taking 5 days) I got acute diarrhea. Nevertheless, I went to work all week. The following Sunday, the diarrhea did not stop, I still got a fever. On Monday we wanted to go on vacation (was already booked). On Tuesday, I got over 40 ° C fever and was referred by my family doctor to the hospital. There I was immediately isolated and examined for all germs in the bowel movement. Conclusion: I had neither salmonella nor over the limit lying Coliformekeime, but pseudomembranous colitis, caused by the Amoxicillion. To combat the entire clinical picture (intestinal and urinary tract disease) I get back 5 antibiotics per day, hopefully without side effects. According to doctors (I was in hospital for 5 days), this disease can be fatal. How long do I have to wait for my intestine to normalize? I felt for days on the ground and hope that I am only an isolated case, which was unlucky.